Skip to Content

Is it dangerous to miss diltiazem for three days?

Responses (2)

hwhite56 18 Oct 2014

It might depend on the severity and condition for which you are taking it. Obviously you have a medical issue or it wouldn't be prescribed. Diltiazem controls my afib and I can tell when the 24-hr dose is wearing off. I would check with dr. or pharmacy-- they will probably tell you to get back on a regular schedule immediately.

dakmaknk 18 Oct 2014

I am also on diltiazem for afib. you mentioned that you can tell when the 24 hour dose is wearing off. how can you tell? can you have like a slight fluttering in your chest?
I was told I had afib while I was in the hospital for copd the nurses came in and told me I was in afib but I never felt anything.

dakmaknk 18 Oct 2014

I am also on diltiazem for afib. you mentioned that you can tell when the 24 hour dose is wearing off. how can you tell? can you have like a slight fluttering in your chest?
I was told I had afib while I was in the hospital for copd the nurses came in and told me I was in afib but I never felt anything.

kaismama 18 Oct 2014

I don't need a dr in order to tell you you had better get back on it. Its dangerous to not take meds for cardiovascular problems.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions